MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION; ASSAY, GLYCOSYLATED HEMOGLOBIN

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION; ASSAY, GLYCOSYLATED HEMOGLOBIN
Catalog Number 05336163190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hba1c reagent lot 83940601 has an expiration date of 31-jul-2026.Hba1c reagent lot 88803001 has an expiration date of 31-mar-2027.Calibration data showed no alarms, but controls showed imprecision and significant increase after the calibration performed on 17-apr-2026.The investigation could not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter stated they received questionable results for an unspecified number of patient samples tested with tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application on a cobas integra 400 plus.The customer states that most patient results for hba1c have been above the reference range in routine testing.These are samples from young patients, without comorbidities, and with no history of altered glycemia.The customer has tried different reagent cassettes and have tried recalibrating, but the issue persists.The customer provided an example of one patient sample with discrepant hba1c results.The patient sample was tested using reagent lot 83940601, resulting in an hba1c value of 6.02 %.The patient sample was tested using reagent lot 88803001, resulting in an hba1c value of 5.51 %.

Brand Name
TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION
Common Device Name
ASSAY, GLYCOSYLATED HEMOGLOBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25259880
Report Number1823260-2026-02046
Device Sequence Number20207576
Product Code LCP
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K102914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number05336163190
Device Lot Number83940601, 88803001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown